Diamond and λ-systems

Alan Makler; Saharon Shelah

Fundamenta Mathematicae (1988)

  • Volume: 131, Issue: 1, page 45-51
  • ISSN: 0016-2736

How to cite


Makler, Alan, and Shelah, Saharon. "Diamond and λ-systems." Fundamenta Mathematicae 131.1 (1988): 45-51. <http://eudml.org/doc/211738>.

author = {Makler, Alan, Shelah, Saharon},
journal = {Fundamenta Mathematicae},
keywords = {non-free Abelian groups; stationary set; diamond principle; Whitehead group},
language = {eng},
number = {1},
pages = {45-51},
title = {Diamond and λ-systems},
url = {http://eudml.org/doc/211738},
volume = {131},
year = {1988},

AU - Makler, Alan
AU - Shelah, Saharon
TI - Diamond and λ-systems
JO - Fundamenta Mathematicae
PY - 1988
VL - 131
IS - 1
SP - 45
EP - 51
LA - eng
KW - non-free Abelian groups; stationary set; diamond principle; Whitehead group
UR - http://eudml.org/doc/211738
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.